# SDR NACA20010037

- Difficulty date: November 8, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 32,751 hours
- Engine: Pwa R2800*
- Engine time: 850 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A659WMSY
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 850 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SMOKES AND EXCESSIVE OIL LOSS.  REPLACED NR 2 CYLINDER EXHAUST PIN CAPS, TORQUED AND SAFETIED.
